# SDR 95ZZZM404

- Difficulty date: August 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57FB
- Make and model: Doug DC-8F-54
- Aircraft serial: 45669
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 75
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK, MAINTENANCE FOUND A 1.5 INCH CRACK ON RIGHT WING UPPER SURFACE SKIN AT STATION 75.312.  CUT OUT CRACK SECTION, INSTALLED TWO .75 INCH FILLER AND 2 FOOT BY 1 FOOT EXTERNAL DOUBLER IAW SRM 57-2-1, FIG 39.
